Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fractional integrals on weighted $ H\sp p$ and $ L\sp p$ spaces


Authors: Jan-Olov Strömberg and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 287 (1985), 293-321
MSC: Primary 42B30; Secondary 26A33, 47G05
DOI: https://doi.org/10.1090/S0002-9947-1985-0766221-X
MathSciNet review: 766221
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the two weight function problem $ \parallel {I_\alpha }f{\parallel _{H_u^q}} \leqslant c\parallel f{\parallel _{H_v^p}},0 < p \leqslant q < \infty $ , for fractional integrals on Hardy spaces. If $ u$ and $ v$ satisfy the doubling condition and $ 0 < p \leqslant 1$, we obtain a necessary and sufficient condition for the norm inequality to hold. If $ 1 < p < \infty $ we obtain a necessary condition and a sufficient condition, and show these are the same under various additional conditions on $ u$ and $ v$. We also consider the corresponding problem for $ L_u^q$ and $ L_v^p$, and obtain a necessary and sufficient condition in some cases.


References [Enhancements On Off] (What's this?)

  • [1] D. R. Adams, A trace inequality for generalized potentials, Studia Math. 48 (1973), 99-105. MR 0336316 (49:1091)
  • [2] E. Adams, On the identification of weighted Hardy spaces, Indiana Univ. Math. J. 32 (1983), 477-489. MR 703279 (85g:42024)
  • [3] R. R. Coifman and C. L. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [4] B. E. J. Dahlberg, Regularity properties of Riesz potentials, Indiana Univ. Math. J. 28 (1979), 257-268. MR 523103 (80g:31004)
  • [5] C. L. Fefferman and E. M. Stein, $ {H^p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [6] I. M. Gel'fand and G. E. Shilov, Generalized functions, Academic Press, New York, 1968. MR 0230128 (37:5693)
  • [7] K. Hansson, Embedding theorems of Sobolev type in potential theory, Math. Scand. 45 (1979), 77-102. MR 567435 (81j:31007)
  • [8] R. Kerman and E. Sawyer, Weighted norm inequalities of trace type for potential operators, preprint.
  • [9] S. G. Krantz, Fractional integration on Hardy spaces, Studia Math. 73 (1982), 87-94. MR 667967 (84j:42031)
  • [10] R. A. Macías and C. Segovia, Weighted norm inequalities for parabolic fractional integrals, Studia Math. 64 (1977), 279-291. MR 0492116 (58:11268)
  • [11] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [12] B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261-274. MR 0340523 (49:5275)
  • [13] E. T. Sawyer, Weighted norm inequalities for fractional maximal operators, Proc. C.M.S. Conf. Harm. Analysis 1 (1981), 283-309. MR 670111 (83k:42020a)
  • [14] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
  • [15] J.-O. Strömberg and A. Torchinsky, Weighted Hardy spaces (to appear).
  • [16] J.-O. Strömberg and R. L. Wheeden, Relations between $ H_u^p$ and $ L_u^p$ with polynomial weights, Trans. Amer. Math. Soc. 270 (1982), 439-467.
  • [17] -, Kernel estimates for fractional integrals with polynomial weights (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B30, 26A33, 47G05

Retrieve articles in all journals with MSC: 42B30, 26A33, 47G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0766221-X
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society